×

zbMATH — the first resource for mathematics

Totally geodesic foliations. (English) Zbl 0194.52804

PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Abe, K.: Thesis, Brown University, Providence, R. I., 1970.
[2] Chern, S. S., Kuiper, N. H.: Some theorems on the isometric imbedding of compact Riemannian manifolds in Euclidean space. Ann. of Math.56, 422-430 (1952). · Zbl 0052.17601
[3] Ferus, D.: On the type number of hypersurfaces in spaces of constant curvature. Math. Ann.187, 310-316 (1970). · Zbl 0191.52104
[4] Gray, A.: Spaces of constancy of curvature operators. Proc. Amer. Math. Soc.17, 897-902 (1966). · Zbl 0145.18603
[5] Hsiang, W. Y.: Remarks on closed minimal submanifolds in the standard Riemannianm-sphere. J. Diff. Geometry1, 257-267 (1967). · Zbl 0168.42904
[6] Nomizu, K.: On the rank and curvature of nonsingular complex hypersurfaces in a complex projective space. J. Math. Soc. Japan21, 266-269 (1969). · Zbl 0174.24701
[7] O’Neill, B., Stiel, E.: Isometric immersions of constant curvature manifolds. Michigan Math. J.10, 335-339 (1963). · Zbl 0124.37402
[8] Rosenthal, A.: Riemannian manifolds of constant nullity. Michigan Math. J.14, 469-480 (1967). · Zbl 0171.20404
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.